MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a malfunction of a trilogy evo ventilator¿s active exhalation test step failed.No harm or injury was reported.Although there was no patient harm or injury, this event is reportable because the failure could affect the ability of the device to provide therapy to published specifications.The device has been returned to a third-party service center for evaluation; however, the device evaluation has not yet been completed.Therefore, the alleged malfunction is not able to be confirmed at this time.A follow-up report will be submitted when the manufacturer's investigation has been completed.
 
Additional Manufacturer Narrative
The device failed calibration during active exhalation control module verification testing during the device evaluation at a third-party service center.Evaluation of the device confirmed the customer complaint.The 3-way solenoid valve and the proportional valve were replaced to address the issue.After the repair, the device passed final testing.Additional findings not related to the malfunction/issue: a label on the device was damaged and was replaced.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21265605
Report Number2518422-2025-101447
Device Sequence Number19902521
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown